It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • EFFEXOR 75MG and dilated pupils!!!!?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-27-2004, 07:24 AM   #1
    eminemworshipper
    Senior Veteran
    (female)
     
    eminemworshipper's Avatar
     
    Join Date: May 2001
    Location: Cloud 9!:)
    Posts: 949
    eminemworshipper HB User
    EFFEXOR 75MG and dilated pupils!!!!?

    Has anyone ever experienced this?? I started taking my pills again yesterday and have had large pupils ever since!! : S

     
    Sponsors Lightbulb
       
    Old 06-27-2004, 09:51 AM   #2
    Stcy
    Junior Member
     
    Stcy's Avatar
     
    Join Date: Dec 2000
    Posts: 10
    Stcy HB User
    Lightbulb Re: EFFEXOR 75MG and dilated pupils!!!!?

    Quote:
    Originally Posted by eminemworshipper
    Has anyone ever experienced this?? I started taking my pills again yesterday and have had large pupils ever since!! : S
    Hello. I do not take Effexor, I take Lexapro ... but just wanted to let you know this happens to me too. I have been taking my med for about 4 weeks now. They are not dialated ALL the time, just sometimes, and its kinda annoying cause they are REALLY big. I dont know if this is normal or not?!?!!

    Last edited by Stcy; 06-27-2004 at 09:52 AM.

     
    Old 06-27-2004, 01:02 PM   #3
    eminemworshipper
    Senior Veteran
    (female)
     
    eminemworshipper's Avatar
     
    Join Date: May 2001
    Location: Cloud 9!:)
    Posts: 949
    eminemworshipper HB User
    Re: EFFEXOR 75MG and dilated pupils!!!!?

    Stcy- thanks for the reply...it's reassuring to know that you experience the same thing too! I dunno if it is meant to happen....i dont mind it...it just does look like Im on drugs sometimes!

     
    Old 06-27-2004, 01:05 PM   #4
    Stcy
    Junior Member
     
    Stcy's Avatar
     
    Join Date: Dec 2000
    Posts: 10
    Stcy HB User
    Arrow Re: EFFEXOR 75MG and dilated pupils!!!!?

    Quote:
    Originally Posted by eminemworshipper
    Stcy- thanks for the reply...it's reassuring to know that you experience the same thing too! I dunno if it is meant to happen....i dont mind it...it just does look like Im on drugs sometimes!
    Yah I know what you mean. Sometimes it actually DOES bother me though if I get in too much light - then I get a headache. Is it both your eyes all the time or just one eye? For me its both my eyes - and it doesnt happen all the time. Although since I have increased my meds (4 days ago) I really dont think mine have gone down. I use to have green eyes -- now they just look black! I do not know if this is normal or not.

     
    Old 06-27-2004, 01:10 PM   #5
    quincy
    Senior Veteran
    (female)
     
    quincy's Avatar
     
    Join Date: Apr 2003
    Location: Winnipeg, Canada
    Posts: 6,098
    quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
    Re: EFFEXOR 75MG and dilated pupils!!!!?

    Hi,

    Yes, it's normal. My pupils are normally small....and the dilation was welcomed. Everything looked brighter and more colourful.

    Anxiety causes the pupils to be contracted...so, the meds are working then.

    To me it is a positive side effect.

    quincy
    __________________
    It's all a matter of perspective!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Old 06-28-2004, 01:18 AM   #6
    eminemworshipper
    Senior Veteran
    (female)
     
    eminemworshipper's Avatar
     
    Join Date: May 2001
    Location: Cloud 9!:)
    Posts: 949
    eminemworshipper HB User
    Re: EFFEXOR 75MG and dilated pupils!!!!?

    Stcy- It is both of my eyes

    Quincy.. If your pupils dilate when you're anxious..how is this a good thing? Isn't it meant to prevent anxiety- not create it? Im lost! lol

    x

     
    Old 06-28-2004, 04:16 AM   #7
    daftthing
    Senior Member
    (female)
     
    daftthing's Avatar
     
    Join Date: Jun 2004
    Location: England
    Posts: 259
    daftthing HB User
    Re: EFFEXOR 75MG and dilated pupils!!!!?

    I got this when I was on Effexor too ..... my Dr quite simply said "as long as you are still breathing, it's fine"

     
    Old 06-28-2004, 07:30 AM   #8
    eminemworshipper
    Senior Veteran
    (female)
     
    eminemworshipper's Avatar
     
    Join Date: May 2001
    Location: Cloud 9!:)
    Posts: 949
    eminemworshipper HB User
    Re: EFFEXOR 75MG and dilated pupils!!!!?

    Lol- what a typical thing for a doctor to say, eh?!

     
    Old 06-28-2004, 10:07 AM   #9
    daftthing
    Senior Member
    (female)
     
    daftthing's Avatar
     
    Join Date: Jun 2004
    Location: England
    Posts: 259
    daftthing HB User
    Re: EFFEXOR 75MG and dilated pupils!!!!?

    Quote:
    Originally Posted by eminemworshipper
    Lol- what a typical thing for a doctor to say, eh?!
    Yup, lol!

     
    Old 06-28-2004, 03:06 PM   #10
    quincy
    Senior Veteran
    (female)
     
    quincy's Avatar
     
    Join Date: Apr 2003
    Location: Winnipeg, Canada
    Posts: 6,098
    quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
    Re: EFFEXOR 75MG and dilated pupils!!!!?

    "Quincy.. If your pupils dilate when you're anxious..how is this a good thing? Isn't it meant to prevent anxiety- not create it? Im lost! lol"


    Hi,

    Anxiety (stressful, distressed) constricts not dilates....if your pupils are dilated, that means your distress/ anxiety is less. You're more physically relaxed. The autonomic responses are not as fixed.

    make sense?

    But, when momentarily anxiousness, anticipation, excitement, adrenaline rush happens, the eyes will dilate naturally. Some people are addicted to that part because they see/think more clearly.

    I'm not talking about constant anxiety and distress or stress. That does a different number on the body. Kind of like always being constipated, it too can be a result to constant high stress and anxiety.

    quincy
    __________________
    It's all a matter of perspective!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

    Last edited by quincy; 06-28-2004 at 03:09 PM.

     
    Old 06-29-2004, 01:29 AM   #11
    eminemworshipper
    Senior Veteran
    (female)
     
    eminemworshipper's Avatar
     
    Join Date: May 2001
    Location: Cloud 9!:)
    Posts: 949
    eminemworshipper HB User
    Re: EFFEXOR 75MG and dilated pupils!!!!?

    Thanks for making that clear!

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:42 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!